# SDR CA070328005

- Difficulty date: March 17, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 55,599 hours
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Part number: VL200307A
- Condition: Failed
- Location: Leg Rest
- Component: Seat, Boeing
- Component part number: S23101001001
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEAT LOCATION ON THE ACFT WAS 7F, AND FAILED IN FLIGHT. LEG REST ACTUATOR KEPT DRIVING THE FOOTREST BACKWARD, AND PUNCTURED THE REAR SPAR OF THE SEAT. THERE IS A CONCERN THAT ECU SOFTWARE 2.8 MAY BE TO BLAME, BUT INVESTIGATION IS ON GOING. THERE HAS BEEN A PREVIOUS CASE OF A BENT SPAR, PRIOR TO THIS LEVEL OF SOFTWARE, SO IT IS POSSIBLE THAT THERE IS STILL AN UNKNOWN FAILURE MODE THAT CAUSES THE FEEDBACK FROM THE FOOTREST POSITION TO BE LOST, AND DRIVE THE FOOTREST UNTIL FAILURE.
